RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 11, Pages 121–128 (Mi mm380)  

This article is cited in 2 scientific papers (total in 2 papers)

On some approach to solving population ecology problems

V. D. Perminova, D. A. Saranchab

a Central Aerohydrodynamic Institute
b Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Abstract: Modeling based on properties and processes of individuals (individual-based modeling) began to use in the quantitative ecology. In this paper such a model has been proposed for study of a lemming (tundra mammal of the field-vole subfamily) population. The model was oriented to using the direct simulation Monte Carlo method that has been developed and successfully applied to solving numerous rarefied gas dynamics problems. The model takes into account the following processes: 1) displacement of person inside of natural living habitat, 2) guarding an individual region around a hole, 3) encounters with other persons, 4) pregnancy and birth of posterity, 5) nourishment and hungry during different seasons and some others. Numerous calculations confirmed a model efficiency. For example, for some set of the model parameters an average period of a population cycling was equal to 3 years. The same value was fixed in field experiments at Taimir peninsula.

Full text: PDF file (923 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 13.01.2003

Citation: V. D. Perminov, D. A. Sarancha, “On some approach to solving population ecology problems”, Matem. Mod., 15:11 (2003), 121–128

Citation in format AMSBIB
\Bibitem{PerSar03}
\by V.~D.~Perminov, D.~A.~Sarancha
\paper On some approach to solving population ecology problems
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 11
\pages 121--128
\mathnet{http://mi.mathnet.ru/mm380}
\zmath{https://zbmath.org/?q=an:1044.92050}


Linking options:
  • http://mi.mathnet.ru/eng/mm380
  • http://mi.mathnet.ru/eng/mm/v15/i11/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sarancha D.A., Lyulyakin O.P., Trashcheev R.V., “Interaction of Simulation and Analytic Methods in Modelling of Ecological and Biological Objects”, Russ. J. Numer. Anal. Math. Model, 27:5 (2012), 479–492  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. N. Glushkov, D. A. Sarancha, “A complex mathematical modeling method for biological objects. Modeling the tundra community”, Autom. Remote Control, 74:2 (2013), 240–251  mathnet  crossref  zmath  isi
  • Математическое моделирование
    Number of views:
    This page:502
    Full text:172
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020